# SDR HNAA2010030200058

- Difficulty date: February 24, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 53,093 hours, 58,881 cycles
- Engine: Pwa PW120A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AC BUSS FAULT ASSOCIATED WITH RT TRU, RT ELEVATOR HORN HEAT AND RT STALL CAUTION LIGHT.  R & R NR 2 AC GCU AND OPS CHECKED GOOD WITH DOUBLE ENGINE RUN.
